Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1985, Volume 25, Number 8, Pages 1220–1234 (Mi zvmmf4141)  

This article is cited in 1 scientific paper (total in 1 paper)

Accuracy and effectiveness of different methods for solving stationary self-consistent problems

G. T. Golovin

Moscow

Full text: PDF file (2124 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1985, 25:4, 163–172

Bibliographic databases:

UDC: 517.958:537.812
Received: 25.01.1984

Citation: G. T. Golovin, “Accuracy and effectiveness of different methods for solving stationary self-consistent problems”, Zh. Vychisl. Mat. Mat. Fiz., 25:8 (1985), 1220–1234; U.S.S.R. Comput. Math. Math. Phys., 25:4 (1985), 163–172

Citation in format AMSBIB
\Bibitem{Gol85}
\by G.~T.~Golovin
\paper Accuracy and effectiveness of different methods for solving stationary self-consistent problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1985
\vol 25
\issue 8
\pages 1220--1234
\mathnet{http://mi.mathnet.ru/zvmmf4141}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=807351}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1985
\vol 25
\issue 4
\pages 163--172
\crossref{https://doi.org/10.1016/0041-5553(85)90161-2}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4141
  • http://mi.mathnet.ru/eng/zvmmf/v25/i8/p1220

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Altsybeev, “Optimizatsionnyi algoritm rascheta plotnosti toka emissii”, Vestn. S.-Peterburg. un-ta. Ser. 10. Prikl. matem. Inform. Prots. upr., 2015, no. 4, 56–71  mathnet  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:102
    Full text:59
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022